hey guys im doing great, with a few exceptions. I have horrible shakes in my hands. I also have muscle spasms, but I realize they'll fade in time. The thing is I'm starting school and look like I'm on hard drugs. In detox when I quit a while ago they gave librium, but is there anything else for the hand tremors?
sweetie,..i am not sure about what you can do anout the shakes..you are only on day 6..you must give it time..(and congrats for that day 6)..it will take time for your body to heal..do you exercise regularly and eat well?? these things are very important and highly underrated..The only things I can think of to help would be adicting as well...just give it a little more time..
ya, the hand shakes seem to stick around for a while.
i know they are embarrasing too. I never did find anything to help it. just kind of hid it or blamed it on too much coffee that day if anyone said anything. i think it was gone after like a month or so.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.